# SDR RRXA991364

- Difficulty date: May 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION, FUSELAGE, MID AC COMPARTMENT ACCESS DOOR FRAME, FWD SIDE AROUND CAM LOCK HOLES, AT STA 640, BETWEEN BL 12 RIGHT AND BL 24  RIGHT, AT WL 45 RIGHT.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED DOUBLER AND FILLER IAW DC8 SRM 51-1-21 AND 51-1-0, 52-2-0.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
